# SDR ASAA2014121109921

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,496 hours, 8,536 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES ARMED FOR TAKEOFF,  AUTOTHROTTLES DISCONNECTED AND BOTH FD MASTER LITES ILLUMINATED WHEN TOGA BUTTON WAS PUSHED.  ACFT GROUNDED.  ACCOMPLISHED DFCS BITE CHECK IAW FIM 22-11, TASK 801 FOUND IRU DATA INVALID IN HISTORY.  NO CURRENT FAULTS. ACCOMPLISHED, FIM 22-11, TASK 827.  PERFORMED DFCS OPS TEST IAW AMM 22-11-00, TEST OK.  AUTOTHROTTLE BITE SHOWED 3 INSTANCES FOR FAULT CODE 22-31687 "ASM-A RATE MONITOR" FAULT LOGGED FOR LEG 5.  PERFORMED T/S FOR FAULT CODE 22-31687 IAW FIM 22-32, TASK 819 - INITIAL EVALUATION DID NOT CONFIRM FAULT.  PERFORMED AUTOTHROTTLE OPS TEST IAW MM 22-31-00-710-801 AND AUTOTHROTTLE SYS TEST IAW MM 22-31-00-710-802.  ALL TESTS PASS. DFCS BITE IAW FIM 22-11, TASK 801 SHOWED FAULTS 22-11182 "AUTO STAB TRIM CUTOUT", 22-11378 "ADIRU DATA INVALID ADIRU-1", AND 22-11379 "ADIRU DATA INVALID ADIRU-2" LOGGED FOR LEG 5 IN BOTH FCCS.  PERFORMED DFCS GROUP NR 10, CURRENT STATUS, NR 11, AUTOPILOT, AND NR 12, FLIGHT DIRECTOR, TESTS IAW 22-11, TASK 801, ALL TESTS PASS.  PERFORMED DFCS GROUP NR 49, LAND VERIFY,  TEST IAW MM 22-11-00-700-801 AND HGS SYS TEST IAW HGS SMM 34-36-00.  ALL TESTS PASS.
